American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Abdênago Barros, Cícero Aquino and Henrique de Lima. Complete CMC hypersurfaces in the hyperbolic space with prescribed Gauss mapping. Proc. Amer. Math. Soc. 142 (2014) 3597-3604.
Abstract, references, and article information   
View Article: PDF

[2] F. Camargo, A. Caminha and H. de Lima. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011) 1841-1850. MR 2763771.
Abstract, references, and article information   
View Article: PDF

[3] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information   
View Article: PDF

[4] Francisco J. Palomo and Alfonso Romero. Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009) 2403-2406. MR 2495275.
Abstract, references, and article information   
View Article: PDF

[5] Alma L. Albujer and Luis J. Alías. Spacelike hypersurfaces with constant mean curvature in the steady state space. Proc. Amer. Math. Soc. 137 (2009) 711-721. MR 2448594.
Abstract, references, and article information   
View Article: PDF

[6] Young Wook Kim and Seong-Deog Yang. A family of maximal surfaces in Lorentz-Minkowski three-space. Proc. Amer. Math. Soc. 134 (2006) 3379-3390. MR 2231923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tsemo Aristide. Closed similarity Lorentzian affine manifolds. Proc. Amer. Math. Soc. 132 (2004) 3697-3702. MR 2084093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3715-3724. MR 2084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Juan A. Aledo and Luis J. Alías. On the volume and the Gauss map image of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 130 (2002) 1145-1151. MR 1873790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert W. Smyth. Completing the conformal boundary of a simply connected Lorentz surface. Proc. Amer. Math. Soc. 130 (2002) 841-847. MR 1866040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors in the pseudo-Euclidean space. Proc. Amer. Math. Soc. 129 (2001) 1149-1160. MR 1814152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Novica Blazic, Neda Bokan and Zoran Rakic. A note on the Osserman conjecture and isotropic covariant derivative of curvature . Proc. Amer. Math. Soc. 128 (2000) 245-253. MR 1641649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Miguel Sánchez. Timelike periodic trajectories in spatially compact Lorentz manifolds. Proc. Amer. Math. Soc. 127 (1999) 3057-3066. MR 1616609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo. Nonsymmetric Osserman pseudo-Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998) 2771-2778. MR 1476128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert W. Smyth. Uncountably many $C^0$ conformally distinct Lorentz surfaces and a finiteness theorem . Proc. Amer. Math. Soc. 124 (1996) 1559-1566. MR 1346988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alfonso Romero. Simple proof of Calabi-Bernstein's Theorem on maximal surfaces. Proc. Amer. Math. Soc. 124 (1996) 1315-1317. MR 1350960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert W. Smyth and Tilla Weinstein. Conformally homeomorphic Lorentz surfaces need not be conformally diffeomorphic . Proc. Amer. Math. Soc. 123 (1995) 3499-3506. MR 1273526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alfonso Romero and Miguel Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field . Proc. Amer. Math. Soc. 123 (1995) 2831-2833. MR 1257122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joonsang Park. Hypersurfaces satisfying the equation $\Delta x=Rx+b$ . Proc. Amer. Math. Soc. 120 (1994) 317-328. MR 1189750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marek Kossowski. The total split curvatures of knotted space-like $2$-spheres in Minkowski $4$-space . Proc. Amer. Math. Soc. 117 (1993) 813-818. MR 1145420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter R. Law. Pseudo-Riemannian metrics and Hirzebruch signature . Proc. Amer. Math. Soc. 114 (1992) 791-794. MR 1070523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marek Kossowski. Lower bounds for the extrinsic total curvatures of a space-like codimension $2$ surface in Minkowski space . Proc. Amer. Math. Soc. 109 (1990) 787-795. MR 1013972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jiang Fan Li. Gaussian curvatures of Lorentzian metrics on the plane and punctured planes . Proc. Amer. Math. Soc. 108 (1990) 197-205. MR 984805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Della C. Duncan and Edwin C. Ihrig. Homogeneous spacetimes of zero curvature . Proc. Amer. Math. Soc. 107 (1989) 785-795. MR 975639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marek Kossowski. Pseudo-Riemannian metric singularities and the extendability of parallel transport . Proc. Amer. Math. Soc. 99 (1987) 147-154. MR 866445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hiroo Matsuda. On $n$-dimensional Lorentz manifolds admitting an isometry group of dimension $n(n-1)/2+1$ . Proc. Amer. Math. Soc. 100 (1987) 329-334. MR 884474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gregory J. Galloway. Compact Lorentzian manifolds without closed nonspacelike geodesics . Proc. Amer. Math. Soc. 98 (1986) 119-123. MR 848888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alfonso Romero. Some examples of indefinite complete complex Einstein hypersurfaces not locally symmetric . Proc. Amer. Math. Soc. 98 (1986) 283-286. MR 854034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2